# SDR RAIA970132

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Left Engine
- Part time: 10,229 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7334 - LEFT BETA CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE BETA SWITCH.  (M)
